# SDR ASOA201201740

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BETWEEN FS 364 - 399 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 AND SRM 53-21-49.   REMOVED  AND INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-01-11-000-802, AMM 53-01-11-400-820.
